Lyapunov-Schmidt Method in Bifurcation Solutions of Nonlinear Fourth Order Differential Equation

  • M.J. Mohammed Basrah University

Abstract

this paper studied the bifurcation solutions of elastic beams equation by using
Lyapunov-Schmidt method. The bifurcation equation corresponding to the elastic beams
equation has been found. Also, the Discriminant set (bifurcation set) of the elastic beams
equation has been found for some values of parameters.

Published
2019-05-13
How to Cite
Mohammed , M. (2019). Lyapunov-Schmidt Method in Bifurcation Solutions of Nonlinear Fourth Order Differential Equation . University of Thi-Qar Journal of Science, 3(1), 135-145. Retrieved from https://jsci.utq.edu.iq/index.php/main/article/view/218
Section
Articles